# SDR SWIA972387

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 16,153 hours, 14,405 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM WILL NOT OPERATE (PILOT OR COPILOTS) USING STAB TRIM CH-2.  REMOVED AND REPLACED MOTOR CONTROL UNIT.  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR, REF MM 27-42-61, 27-42-05.  OPS CHECK GOOD ON BOTH CHANNELS.  MEETS CAT II STANDARDS.  CONTROL UNIT (P/N:  7062-3) (S/N ON:  329) (S/N OFF:  215).  ACTUATOR (P/N:  8396-3) (S/N ON:  177) (S/N OFF:  281).
